Hello visitor. Welcome to our store!
Next-day delivery and free returns now available on all orders
Compare to Tylenol Extra Strength. Adult pain relief. May be used for the temporary relief of minor aches and pains or as recommended by your doctor. Active ingredients: Acetaminophen 500 mg.
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.